# SDR GTIA021091

- Difficulty date: September 29, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOORBOARD RIGHT OUTBOARD STATION 196 TO 256 SOFT/MUSHY CORROSION.  FABRICATED FLOORBOARD.  INSTALLED FLOORBOARD.  (M)
